# SDR 07FDEA01145

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Component: Aileron, Boeing
- Component part number: 652176657
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AILERON LOWER T/E SKIN IS DELAMINATED JUST O/B OF TAB.  REMOVED, REPAIRED AND REINSTALLED LT O/B AILERON REF MM 27-10-031-2.  REPAIR   ACCOMPLISHED ON WO NR 11841-5000-0002.  REMOVED TAB, REPAIRED DELAMINATED SKIN ON AILERON TE AND REINSTALLED TAB REF MM 27-10-041-4 AND SRM 51-40-20.
